Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Yoon Suk Bak 1 Article
Pulmonary thromboembolism combined with intracardiac thrombus occurred during the steroid reduction in nephrotic syndrome patient.
Se Jin Lee, Ji Young Park, Sung Kee Ryu, Jae Woong Choi, Won Young Chae, Hee Yun Ryu, Min Seok Yoo, Yoon Suk Bak
Yeungnam Univ J Med. 2016;33(1):25-28.   Published online June 30, 2016
DOI: https://doi.org/10.12701/yujm.2016.33.1.25
  • 1,597 View
  • 4 Download
AbstractAbstract PDF
Nephrotic syndrome is associated with a hypercoagulable state, which results in thromboembolism as one of its main complications. Various pathogenetic factors that cause the hypercoagulable state in nephrotic syndrome have been recognized. We report on a 19-year-old female with a minimal-change disease who developed pulmonary thromboembolism combined with intracardiac thrombus while on tapering steroid. Our patient showed hypoalbuminemia with an episode of shock, and was successfully treated with thrombolysis and anticoagulation therapy.

JYMS : Journal of Yeungnam Medical Science